# SDR 98ZZZX2636

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633CN
- Condition: Worn
- Location: Cyls 1,2,4
- Part time: 1,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 1, NR 2, AND NR 4 CYLINDERS DUE TO LEAKAGE PAST RINGS.  RINGS TOTALLY WORN OUT.  ONE CYLINDER CRACKED.  EXCHANGE CYLINDER SUPPLIED.  TWO CYLINDERS BURNED TO TIO.  NEW PISTONS AND RINGS INSTALLED.  NEW INTAKE SEALS.  NEW OIL RETURN SLEEVES, 6L M20W50 INSTALLED.  NEW OIL FILTER.  GROUND RUN OK.
